# SDR 07FDEA01242

- Difficulty date: April 2, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Component: Aileron
- Component part number: 652176657
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD AILERON IS DELAMINATED AT THE OTBD T/E.  LT OB AILERON WAS REPAIRED ON SHOP WO NR 11841-5000-0003 REFERENCE SRM 51-40-20.  LT OB AILERON IS INSTALLED AND RIGGED ON SNRM NR N00554.
